# SDR AALA20070963

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 20C BROKEN.  REPLACED LENS AND LAMP FOR EMERGENCY LIGHT AT SEAT ROW 20C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
